Rejoinder to “A Tuning-Free Robust and Efficient Approach to High-Dimensional Regression”

Lan Wang, Bo Peng, Jelena Bradic, Runze Li, Yunan Wu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)1726-1729
Number of pages4
JournalJournal of the American Statistical Association
Volume115
Issue number532
DOIs
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this